Ibuprofen 400mg

Rated 5.00 out of 5 based on 1 customer rating
(1 customer review)

$250.00

Boots Ibuprofen 400mg Caplets, double strength relieves pain, inflammation and fever. Easy to swallow. Each tablet contains Ibuprofen 400mg
See details below, always read the label.

Suitable for: Adults & children of 12 years and above.

Active ingredients: Ibuprofen 400mg
WhatsApp WhatsApp Us